# SDR HEEA954618

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4193R
- Make and model: Bolkms BO105S
- Aircraft serial: S851
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Receiver
- Part number: 4530093
- Condition: Defective
- Location: Cockpit
- Component: ARNAV20
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOESN'T PROVIDE NAVIGATION DATA (LED ON DISPLAY IS PEELING AND CRACKING, #3 AND "HLD" BUTTON IS  STICKING INTERMITTENTLY. FOUND LENS ON DISPLAY PEELING AND CRACKING.
